MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023 to treat knee pain.On 08/27/2025 the firm was notified by the patient's medical clinic that a revision was being scheduled due to lead migration.On (b)(6) 2025 the original system was removed and a new system was implanted with the leads at the correct placement to target the area of pain.
 
Additional Manufacturer Narrative
There is no allegation or indication of any issue with the implantable pulse generator (ipg), however the ipg was replaced during the procedure out of caution to avoid any potential handling damage while placing the new leads.The date therapy began to lose efficacy is unknown as the patient was communicating directly with the medical staff and not with any nalu representatives.There were no reports received of any specific events leading up to the loss of therapy.Migration of implanted components is a known inherent risk and the information available is insufficient to draw any conclusions as to other factors that may have caused or contributed to the lead movement.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23048213
Report Number3015425075-2025-00278
Device Sequence Number18584305
Product Code GZF
UDI-Device Identifier00812537032900
UDI-Public(01)00812537032900(11)230802(17)260802(10)9455166
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/02/2026
Device Model Number72007
Device Catalogue Number72007
Device Lot Number9455166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown